Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Had surgery for perianal abscess. Taking antibiotic and pain killers. Still in pain. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1649 Questions
Hello sir,
Ihave just gone surgery for perianal abscess (left side).It is very deep and daily dressing is very much painful. What could be done for speedy recovery .I am taking regular antibiotic, pain killers, stool softners. Plese advice.
Posted Wed, 9 Oct 2013 in Abdominal Pain
Answered by Dr. Lohit K 1 hour later
Brief Answer:
continue treatment.aseptic condition.lignocaine sp

Detailed Answer:
Hi, thanks for using XXXXXXX
I have gone through the query and understand your concerns.

You need to continue all the medications you have mentioned and the recovery depends on individual ability to heal. So maintain your sugar level and aseptic condirion ariund wound area. You needs daily dressing initially and later the frequency can be reduced based on the wound condition.
For pain during dressing ask the nurse/ doctor to use lignocaine spray/lotion before dressing. This will stop all the senasation and hence there won't be any pain during dressing.

Hope this information helps you.

Wish you faster recovery and good health. Feel free to ask if you have any related queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor